• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Risperidone and other meds genital shrinkage

W

wokenwarrior

Member
Joined
May 16, 2019
Messages
5
Location
UK
Risperidone Risperdal is not a good med and caused shrinkage and numbness to my genitals area mostly penis it also caused many other side effects

Other medications have this slight effect like zoloft but not like the Risperidone did

After taking just mirtazapine for depression there is some recovery but not 100℅ at all had to stop mirtazapine as it was causing further shrinkage effects on my penis area but seems to reverse when off the pill

My question is why do these drugs effect males hormones so much? what causes the shrinkage effect?

I think the weight gain that goes with the risperdal is also a causing factor its been around 3 years since taking Risperidone and I have a sex drive again and a improved genital size but its still smaller these side effects need to be on the PIL

Any other guys out there with this expericne?

There are many meds that have given me awful side effects its crazy how dangerous they can be
 
OCDguy

OCDguy

Well-known member
Joined
Jun 13, 2016
Messages
819
I'm on Risperidone (1mg). I can’t comment on the sex drive aspect as I haven't had any interest in that department for over a year (it's only in the last month since I have been on the Risperidone), neither do I spend time looking at my genitals, so again I couldn't say one way or another...
What I can say is that I find these tablets take my moods up a notch. I wouldn't say they steer my moods, but if I am happy, I seem to be extra happy, and if I am agitated I seem to be extra agitated... and I am on a very small dosage...
 
W

wokenwarrior

Member
Joined
May 16, 2019
Messages
5
Location
UK
I'm on Risperidone (1mg). I can’t comment on the sex drive aspect as I haven't had any interest in that department for over a year (it's only in the last month since I have been on the Risperidone), neither do I spend time looking at my genitals, so again I couldn't say one way or another...
What I can say is that I find these tablets take my moods up a notch. I wouldn't say they steer my moods, but if I am happy, I seem to be extra happy, and if I am agitated I seem to be extra agitated... and I am on a very small dosage...
1mg is a very good dose much safer I was on 4mg daily big green risperdal tablet then risperidone generic tablet 4mg combined with Mirtazapine 30mg daily and zopiclone 7.5mg x2 I think due to the amount of meds in my system it all counter acted and gave me terrible effects!
 
OCDguy

OCDguy

Well-known member
Joined
Jun 13, 2016
Messages
819
The mood side effects for me are noticeable, even on a small dose... for me this is the only difference I see on these tablets, that and everything is possibly a little bit quieter... My personal concern for myself is trying to avoid confrontational situations... My body is obviously different to others', but if I was having a cocktail of medication, i'd imagine things could become quite complicated (working out the side effects of each tablet), and could quite possibly leave my mind in a state of confusion if one medication counter acts with another. I wonder if that sounds familiar to anyone ;)
 
Top